Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the generalized Ramanujan-Nagell equation $ x\sp 2-D=2\sp {n+2}$


Author: Mao Hua Le
Journal: Trans. Amer. Math. Soc. 334 (1992), 809-825
MSC: Primary 11D61
MathSciNet review: 1070350
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D$ be a positive integer which is odd. In this paper we prove that the equation $ {x^2} - D = {2^{n + 2}}$ has at most three positive integer solutions $ (x,n)$ except when $ D = {2^{2m}} - 3 \cdot {2^{m + 1}} + 1$ , where $ m$ is a positive integer with $ m \geq 3$ .


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11D61

Retrieve articles in all journals with MSC: 11D61


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1070350-7
PII: S 0002-9947(1992)1070350-7
Article copyright: © Copyright 1992 American Mathematical Society